Preventing Tinnitus – How to Avoid the Causes of Tinnitus

Prevention is the number one way to avoid the causes of tinnitus. Protecting yourself from the initial cause will help ensure that you will not suffer from the disease worsening. This is very common. Some people think tinnitus will not affect them and they are careless with their ears. Hearing is not something you want to mess around with. Life with out sound is a lonely one and when there is a chorus of ringing and buzzing to go along with the silence it could absolutely drive you insane.

The reason tinnitus sets in has to do with the inner working of your ears and your auditory nerve. This nerve cell is crucial for your hearing and the prevention of many other very painful effects of messing with that nerve. There are a plethora of miniature hairs deep in the depths of your inner ear. These little hairs are very important because they assist in the process of the brain interpreting the pressure of sound waves into what your brain comprehends. Loud noises over a period of time can harm these hairs. The noise will bend or break these hairs and interfere with the movement that generates the cell to discharge an electric current through the auditory nerve.

That sounds confusing but in short the damage to the hairs allows noise to leak into your auditory nerve in the form of that annoying buzzing sound. The damage to these hairs can greatly further the effects of hearing loss in old age. One other thing to consider when trying to decipher the cause of your tinnitus is how loud and how often you listen to music through your headphones. The constant loud noise being so close to your inner ears can be very damaging and further the tinnitus.

There are a very high percentage of people all over the world that take over the counter or prescription drugs on a daily basis. The side effects of certain kinds of drugs can range from drowsiness to vomiting. Tinnitus could be one of the side effects that go along with some of these drugs. Be sure and talk to your doctor before starting any Silencil over the counter of prescription medicine to be sure tinnitus will not be in your future. One of the most commonly used drugs that can have a side effect of tinnitus is aspirin.

It is very important to review and school yourself on all of the side effects that go along with any drug that you consume. Some side effects of some drugs can be detrimental to your health and could eventually be fatal if used in the wrong way. Your doctor can and should by obligation inform you of any side effects that might come along with the drugs that you may be taking. You can also talk to your pharmacist if you have any questions about what the side effects are of any drug you might be taking.

Tinnitus is only a side effect of aspirin if it is used in excess causing an overdose. Aspirin should not be given to children to reduce any of the symptoms of the flu such as a fever. This can potentially be fatal in some cases. It is called Reyes syndrome and it can also affect teenagers. If you have had treatment of hypertension or edema, you may have had loop diuretics. The drug that is used to treat these could potentially cause tinnitus. Hypertension and edema are usually associated with congestive heart failure.

Quinine is another drug that could potentially have the side effect of tinnitus. Quinine was first used to treat malaria and is still used today to treat some strings of malaria in specific situations. This is not a commonly used drug to treat malaria, but it could show up in your future medications. Preventing small pox could be another reason why you might use the drug quinine. Your doctor may also prescribe you quinine if you have complained about leg cramps interrupting your sleep or are suffering from arthritis. Other uses for quinine are to reduce fever, relieve pain and reduce inflammation.

Amino glycosides are used to treat bacterial diseases that you probably have not heard of but can possibly cause tinnitus as well. Tinnitus is not guaranteed to be a side effect of these drugs but is a definite possibility and should be kept in consideration.

There are also a number of diseases that tinnitus could possibly be a symptom of. These diseases can range from being serious and out of your control or minor and a disease that is manageable. A lot of these diseases can be prevented with simple lifestyle changes. A healthier diet and some exercise can change your life drastically and to your advantage.

Leave a Reply

Your email address will not be published. Required fields are marked *